Grosse, Ian R. Publications

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping

Grosse, Ian R.

Number of items at this level: 1.

Krapivsky, P. L., Ben-Naim, E., Grosse, I. R. (February 2004) Stable distributions in stochastic fragmentation. Journal of Physics a-Mathematical and General, 37 (8). pp. 2863-2880. ISSN 0305-4470

This list was generated on Tue Oct 15 21:21:19 2019 EDT.
CSHL HomeAbout CSHLResearchEducationNews & FeaturesCampus & Public EventsCareersGiving